# SDR HNAA2012101201012

- Difficulty date: October 12, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 51,468 hours, 58,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT IN ROW 7D IS INOPERATIVE.  R & R BULB IN ROW 7D.  OPS CHECKED GOOD.
